Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Kuznetsov Alexander Gennad'evich
(full list of publications)
| by years | scientific publications | by types |



   2018
1. Michael Finkelberg, Alexander Kuznetsov, Leonid Rybnikov, Galyna Dobrovolska, “Towards a cluster structure on trigonometric zastava”, Selecta Math. (N.S.), 24:1 (2018), 187–225 , arXiv: 1504.05605  mathnet  crossref  isi (cited: 1)  elib  scopus
2. Anton Fonarev, Alexander Kuznetsov, “Derived categories of curves as components of Fano manifolds”, J. London Math. Soc., 97:1 (2018), 24–46  mathnet  crossref  isi (cited: 1)
3. Olivier Debarre, Alexander Kuznetsov, “Gushel–Mukai varieties: Classification and birationalities”, Algebr. Geom., 5:1 (2018), 15–74  mathnet  crossref  isi (cited: 1)
4. Alexander G. Kuznetsov, Yuri G. Prokhorov, Constantin A. Shramov, “Hilbert schemes of lines and conics and automorphism groups of Fano threefolds”, Jpn. J. Math., 13:1 (2018), 109–185 , arXiv: 1605.02010  mathnet  crossref  isi  scopus
5. A. G. Kuznetsov, Izv. RAN. Ser. Mat., 82:4 (2018) (to appear)  mathnet
6. Alexander Kuznetsov, Yuri Prokhorov, “Prime Fano threefolds of genus 12 with a $G_m$-action”, Épijournal de Géom. Algébr., EPIGA, 2 (2018), 3 , 14 pp., arXiv: 1711.08504  mathnet

   2017
7. Alexander Kuznetsov, Alexander Perry, “Derived categories of cyclic covers and their branch divisors”, Selecta Math. (N.S.), 23:1 (2017), 389–423 , arXiv: 1411.1799  mathnet  crossref  mathscinet (cited: 1)  zmath  isi  elib  scopus (cited: 1)
8. A. G. Kuznetsov, “Exceptional collections in surface-like categories”, Sb. Math., 208:9 (2017), 1368–1398  mathnet  crossref  crossref  mathscinet  adsnasa  isi (cited: 1)  elib  scopus (cited: 1)

   2016
9. Alexander Kuznetsov, Alexander Polishchuk, “Exceptional collections on isotropic Grassmannians”, J. Eur. Math. Soc. (JEMS), 18:3 (2016), 507–574 , arXiv: 1110.5607  mathnet  crossref  mathscinet (cited: 10)  zmath  isi (cited: 3)  elib  scopus (cited: 4)
10. O. Debarre, A. Kuznetsov, Gushel–Mukai varieties: linear spaces and periods, 2016 , arXiv: 1605.05648
11. Alexander Kuznetsov, “Küchle fivefolds of type c5”, Math. Z., 284:3 (2016), 1245–1278 , arXiv: 1603.03161  mathnet  crossref  mathscinet  zmath  isi (cited: 4)  elib  scopus (cited: 4)
12. Michael Finkelberg, Victor Ginzburg, Andrei Ionov, Alexander Kuznetsov, “Intersection cohomology of the Uhlenbeck compactification of the Calogero–Moser space”, Selecta Math. (N.S.), 22:4 (2016), 2491–2534 , arXiv: 1506.05205  mathnet  crossref  isi  elib  scopus
13. Alexander Kuznetsov, “Derived Categories View on Rationality Problems”, Lecture Notes in Comput. Sci., 2172, 2016, 67–104 , arXiv: 1509.09115  mathnet  crossref  isi  scopus (cited: 1)

   2015
14. C. Ingalls, A. Kuznetsov, “On nodal Enriques surfaces and quartic double solids”, Math. Ann., 361:2 (2015), 107–133  mathnet  crossref  mathscinet (cited: 5)  zmath  isi (cited: 3)  scopus
15. A. G. Kuznetsov, “On Küchle varieties with Picard number greater than 1”, Izv. Math., 79:4 (2015), 698–709  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 6)  elib  elib  scopus (cited: 3)
16. Alexander Kuznetsov, Valery A. Lunts, “Categorical resolutions of irrational singularities”, Int. Math. Res. Not. IMRN, 2015:13 (2015), 4536–4625  mathnet (cited: 2)  crossref  mathscinet (cited: 5)  zmath  isi (cited: 11)  elib (cited: 2)  scopus (cited: 6)
17. Alexander Kuznetsov, “Height of exceptional collections and Hochschild cohomology of quasiphantom categories”, J. Reine Angew. Math., 708 (2015), 213–243 , arXiv: 1211.4693  mathnet  crossref  mathscinet (cited: 8)  zmath  isi (cited: 4)  elib (cited: 1)  scopus (cited: 5)
18. A. Kuznetsov, Calabi–Yau and fractional Calabi–Yau categories, 2015 , arXiv: 1509.07657
19. O. Debarre, A. Kuznetsov, Gushel–Mukai varieties: classification and birationalities, 2015 , arXiv: 1510.05448
20. D. Kaledin, A. Kuznetsov, “Refined blowups”, Math. Res. Lett., 22:6 (2015), 1717–1732  mathnet  crossref  mathscinet  zmath  scopus

   2014
21. A. Kuznetsov, “Semiorthogonal decompositions in algebraic geometry”, Proceedings of the International Congress of Mathematicians, Seoul, v. II, 2014, 635–660 , 27 pp., arXiv: 1404.3143
22. A. Kuznetsov, “Scheme of lines on a family of 2-dimensional quadrics: geometry and derived category”, Math. Z., 276:3-4 (2014), 655–672 , arXiv: 1012.3530  mathnet  crossref  mathscinet (cited: 4)  zmath  isi (cited: 4)  elib (cited: 3)  scopus (cited: 4)
23. D. Kaledin, A. Kuznetsov, Refined blowups, 2014 , 15 pp., arXiv: 1410.7121

   2013
24. A. Kuznetsov, A simple counterexample to the Jordan-Hölder property for derived categories, 2013 , 5 pp., arXiv: 1304.0903

   2012
25. A. Kuznetsov, “Instanton bundles on Fano threefolds”, Cent. Eur. J. Math., 10:4 (2012), 1198–1231  mathnet  crossref  mathscinet (cited: 6)  zmath  isi (cited: 11)  elib (cited: 5)  scopus (cited: 12)

   2011
26. A. Kuznetsov, “Base change for semiorthogonal decompositions”, Compos. Math., 147:3 (2011), 852–876  crossref  mathscinet (cited: 15)  zmath  isi (cited: 16)  elib (cited: 9)  scopus (cited: 16)

   2010
27. A. Kuznetsov, “Derived categories of cubic fourfolds”, Cohomological and geometric approaches to rationality problems, Progr. Math., 282, Birkhäuser Boston Inc., Boston, MA, 2010, 219–243 , arXiv: 0808.3351  crossref  mathscinet (cited: 27)  zmath  adsnasa
28. A. Kuznetsov, L. Manivel, D. Markushevich, “Abel-Jacobi maps for hypersurfaces and noncommutative Calabi-Yau's”, Commun. Contemp. Math., 12:3 (2010), 373–416 , arXiv: 0806.1154  crossref  mathscinet (cited: 2)  zmath  adsnasa  isi (cited: 4)  elib (cited: 2)  scopus (cited: 3)

   2009
29. A. Kuznetsov, Hochschild homology and semiorthogonal decompositions, 2009 , 30 pp., arXiv: 0904.4330  adsnasa
30. A. Kuznetsov, D. Markushevich, “Symplectic structures on moduli spaces of sheaves via the Atiyah class”, J. Geom. Phys., 59:7 (2009), 843–860  crossref  mathscinet (cited: 6)  zmath  adsnasa  isi (cited: 14)  elib (cited: 7)  scopus (cited: 20)
31. A. G. Kuznetsov, “Derived Categories of Fano Threefolds”, Proc. Steklov Inst. Math., 264 (2009), 110–122  mathnet  crossref  mathscinet  isi (cited: 13)  elib (cited: 8)  elib (cited: 8)  scopus (cited: 12)

   2008
32. A. Kuznetsov, “Exceptional collections for Grassmannians of isotropic lines”, Proc. Lond. Math. Soc. (3), 97:1 (2008), 155–182  crossref  mathscinet (cited: 15)  zmath  isi (cited: 13)  elib (cited: 8)  scopus (cited: 13)
33. A. Kuznetsov, “Derived categories of quadric fibrations and intersections of quadrics”, Adv. Math., 218:5 (2008), 1340–1369  crossref  mathscinet (cited: 30)  zmath  isi (cited: 45)  elib (cited: 25)  scopus (cited: 48)
34. A. Kuznetsov, “Lefschetz decompositions and categorical resolutions of singularities”, Selecta Math. (N.S.), 13:4 (2008), 661–696  crossref  mathscinet (cited: 18)  zmath  isi (cited: 28)  elib (cited: 14)  scopus (cited: 26)

   2007
35. A. Kuznetsov, “Homological projective duality”, Publ. Math. Inst. Hautes Études Sci., 2007, no. 105, 157–220  crossref  mathscinet (cited: 30)  zmath  isi (cited: 43)  scopus (cited: 40)
36. A. G. Kuznetsov, “Quiver varieties and Hilbert schemes”, Mosc. Math. J., 7:4 (2007), 673–697  mathnet (cited: 10)  mathscinet (cited: 11)  zmath  isi (cited: 11)

   2006
37. A. G. Kuznetsov, “Hyperplane sections and derived categories”, Izv. Math., 70:3 (2006), 447–547  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 28)  elib (cited: 15)  elib (cited: 15)  scopus (cited: 22)
38. A. Kuznetsov, Homological projective duality for Grassmannians of lines, 2006 , arXiv: 0610957

   2005
39. A. G. Kuznetsov, “Derived Categories of Fano Threefolds $V_{12}$”, Math. Notes, 78:4 (2005), 537–550  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 8)  elib  scopus (cited: 4)

   2004
40. A. G. Kuznetsov, “Derived Categories of Cubic and $V_{14}$”, Proc. Steklov Inst. Math., 246 (2004), 171–194  mathnet  mathscinet  zmath

   2003
41. M. Finkelberg, D. Gaitsgory, A. Kuznetsov, “Uhlenbeck spaces for $\mathbb A^2$ and affine Lie algebra $\widehat{\mathfrak{sl}}_n$”, Publ. Res. Inst. Math. Sci., 39:4 (2003), 721–766  crossref  mathscinet (cited: 10)  zmath  isi (cited: 13)  elib (cited: 11)  scopus (cited: 13)
42. V. Baranovsky, V. Ginzburg, A. Kuznetsov, “Wilson's Grassmannian and a noncommutative quadric”, Int. Math. Res. Not., 2003, no. 21, 1155–1197  crossref  mathscinet (cited: 16)  isi (cited: 16)  elib (cited: 13)  scopus (cited: 15)

   2002
43. V. Baranovsky, V. Ginzburg, A. Kuznetsov, “Quiver varieties and a noncommutative $\mathbb P^2$”, Compositio Math., 134:3 (2002), 283–318  crossref  mathscinet (cited: 23)  zmath  isi (cited: 23)  elib (cited: 13)  scopus (cited: 19)

   2001
44. A. Kapustin, A. Kuznetsov, D. Orlov, “Noncommutative instantons and twistor transform”, Comm. Math. Phys., 221:2 (2001), 385–432  crossref  mathscinet (cited: 38)  zmath  adsnasa  isi (cited: 69)  elib (cited: 57)  scopus (cited: 66)

   2000
45. M. Finkelberg, A. Kuznetsov, “Parabolic sheaves on surfaces and affine Lie algebra $\widehat{\mathfrak{gl}}_n$”, J. Reine Angew. Math., 529 (2000), 155–203  crossref  mathscinet (cited: 2)  zmath  isi (cited: 2)  elib (cited: 1)  scopus (cited: 2)

   1999
46. B. Feigin, M. Finkelberg, A. Kuznetsov, I. Mirković, “Semi-infinite flags. II. Local and global intersection cohomology of quasimaps' spaces”, Differential topology, infinite-dimensional Lie algebras, and applications, Amer. Math. Soc. Transl. Ser. 2, 194, Amer. Math. Soc., Providence, RI, 1999, 113–148  mathscinet (cited: 26)  zmath
47. M. Finkelberg, A. Kuznetsov, N. Markarian, I. Mirković, “A note on a symplectic structure on the space of $G$-monopoles”, Comm. Math. Phys., 201:2 (1999), 411–421  crossref  mathscinet (cited: 6)  zmath  adsnasa  isi (cited: 13)  elib (cited: 5)  scopus (cited: 11)

   1998
48. M. Finkelberg, A. Kuznetsov, I. Mirković, “The singular supports of IC sheaves on spaces of quasimaps are irreducible”, Topics in quantum groups and finite-type invariants, Amer. Math. Soc. Transl. Ser. 2, 185, Amer. Math. Soc., Providence, RI, 1998, 85–93  mathscinet  zmath

   1997
49. A. Kuznetsov, “Laumon's resolution of Drinfel'd's compactification is small”, Math. Res. Lett., 4:2-3 (1997), 349–364  crossref  mathscinet (cited: 11)  zmath  isi (cited: 11)  elib (cited: 11)  scopus (cited: 13)
50. M. Finkelberg, A. Kuznetsov, “Global intersection cohomology of quasimaps' spaces”, Internat. Math. Res. Notices, 1997, no. 7, 301–328  crossref  mathscinet (cited: 10)  zmath

   1996
51. A. G. Kuznetsov, “An exception set of vector bundles on the varieties $V_{22}$”, Moscow Univ. Math. Bull., 51:3 (1996), 35–37  mathscinet  zmath
52. A. Kuznetsov, I. Pak, A. Postnikov, “Trees associated with the Motzkin numbers”, J. Combin. Theory Ser. A, 76:1 (1996), 145–147  crossref  mathscinet (cited: 4)  zmath  isi (cited: 4)

   1994
53. A. G. Kuznetsov, I. M. Pak, A. E. Postnikov, “Increasing trees and alternating permutations”, Russian Math. Surveys, 49:6 (1994), 79–114  mathnet  crossref  mathscinet  zmath  adsnasa  isi (cited: 23)
Home page

© Steklov Mathematical Institute of RAS, 2004–2018